# SDR CALA2021102201946

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,218 hours, 30,071 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5347047120400
- Condition: None
- Location: Aft Cargofr50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR50 STRGT41RT STRINGER CORRODED. GENERATED BY N078592 ON HAECO LCQ NR 9294560/28560 0-13-205-002 TABLE 5 INSPECTION THRESHOLD FROM TIME OF EMBODIMEN T FC 60,000 OR FH 120,000 WHICHEVER VALUE IS ACHIEVED FIRST. SUB SEQUENT INSPECTIONS TBD. INSPECTION METHOD TBD. HAECO TECHNICIAN V913406 AND QC LC-81 REMOVED AND REPLACED CORRO DED SECTION OF STR41 BETWEEN FR49 AND FR51 AND SPLICE REPAIRED B ETWEEN FR49 AND FR50 IAW SRM 53-00-13-300-002. REQUIRES SRI 53-0 ADD EMP:V913406 DIP APPROVED PER SRM 53-00-13-300-002 . INSPECTION THRESHOLD TOMC-APPROVAL FROM SC1ELBYC COMMENT FROM TIME OF EMBODIMEN T FC 60,000 OR FH 120,000 WHICHEVER VALUE IS ACHIEVED FIRST. SUB SEQUENT INSPECTIONS TBD. INSPECTION METHOD TBD. REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
